Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Lumps appearing on lips and incredibly itchy left hand side of face

Raw sore on bottom lip, lumps appearing on lips and incredibly itchy left hand side of face. taking antihistamines but nothing working? Hi I
Asked On : Wed, 25 May 2011
Answers:  2 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Lyndal Bullen,
It seems that you have got some bite on the lip or some allergy may be due to lipstick
There may be some infection giving soreness.
Take an antibiotic course along with antihistamines you are taking.
apply antibiotic cream.
ok and bye.
Answered: Wed, 25 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Lyndal, Welcome to HealthcareMagic Forum.
Your symptoms suggest, you are having Herpes Labialis, Did you had fever recently? How old are you? Herpes labialis is infection of the lips, mouth, or gums with the herpes simplex virus. Kindly get yourself examined by a Dermatologist so that he can evaluate you completely and rule out the exact cause. Tzanck test of the skin lesion may confirm the herpes simplex virus. If left untreated, the blisters will disappear in a week or two. Antiviral medications taken orally and applied topically may help the symptoms go away soon and decrease pain if you have any. Wash blisters gently with soap and water to reduce the spread of the virus to other areas of skin.

Wish you Good Health, Take Care.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor